# SDR DALA2015021001081

- Difficulty date: February 25, 2013
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 46,556 hours, 17,099 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 757
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SKIN PANEL BS 757 AND BL 0 CORRODED.   REPAIRED IAW ERA 511649-14.
